Full friendly index sets and full product-cordial index sets of some permutation petersen graphs

Wai Chee Shiu, Man Ho Ho

Research output: Contribution to journalJournal articlepeer-review

26 Downloads (Pure)
Original languageEnglish
Pages (from-to)227-244
Number of pages18
JournalJournal of Combinatorics and Number Theory
Issue number3
Publication statusPublished - 2013

User-Defined Keywords

  • Full friendly indexsets
  • full product-cordial index sets
  • permutationPetersen graph

Cite this